# SDR USAA2011071500022

- Difficulty date: June 29, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Fitting
- Part number: D5211055400140
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON R1 DOOR SLIDE SUPPORT PLATE FITTING BETWEEN FR19 TO FR20, BETWEEN BEAM 2 TO BEAM 3.  REPLACED R1 DOOR SLIDE SUPPORT PLATE FITTING BETWEEN FR19 TO FR20, BETWEEN BEAM 2 TO BEAM 3 IAW A319 CMM 52-11-15.
